Proceedings of the Japan Academy, Series A, Mathematical Sciences

Takayasu cofibrations revisited

Hai Nguyen Dang Ho and Lionel Schwartz

Full-text: Open access

Abstract

This short note gives a new proof for the existence of the cofibrations constructed by S. Takayasu~[16], using techniques in the category of unstable modules over the mod two Steenrod algebra.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 91, Number 8 (2015), 123-127.

Dates
First available in Project Euclid: 5 October 2015

Permanent link to this document
https://projecteuclid.org/euclid.pja/1444051029

Digital Object Identifier
doi:10.3792/pjaa.91.123

Mathematical Reviews number (MathSciNet)
MR3403944

Zentralblatt MATH identifier
1347.55015

Subjects
Primary: 55S10: Steenrod algebra 55T15: Adams spectral sequences
Secondary: 55P42: Stable homotopy theory, spectra

Keywords
Steinberg modules Takayasu cofibrations unstable modules

Citation

Nguyen Dang Ho, Hai; Schwartz, Lionel. Takayasu cofibrations revisited. Proc. Japan Acad. Ser. A Math. Sci. 91 (2015), no. 8, 123--127. doi:10.3792/pjaa.91.123. https://projecteuclid.org/euclid.pja/1444051029


Export citation

References

  • G. Z. Arone and W. G. Dwyer, Partition complexes, Tits buildings and symmetric products, Proc. London Math. Soc. (3) 82 (2001), no. 1, 229–256.
  • G. Arone and M. Mahowald, The Goodwillie tower of the identity functor and the unstable periodic homotopy of spheres, Invent. Math. 135 (1999), no. 3, 743–788.
  • G. Arone, A note on the homology of $\Sigma_{n}$, the Schwartz genus, and solving polynomial equations, in An alpine anthology of homotopy theory, Contemp. Math., 399, Amer. Math. Soc., Providence, RI, 2006, pp. 1–10.
  • M. Behrens, The Goodwillie tower and the EHP sequence, Mem. Amer. Math. Soc. 218 (2012), no. 1026, xii+90 pp.
  • D. P. Carlisle and N. J. Kuhn, Smash products of summands of $B(\mathbf{Z}/p)^{n}_{+}$, in Algebraic topology (Evanston, IL, 1988), 87–102, Contemp. Math., 96, Amer. Math. Soc., Providence, RI, 1989.
  • N. D. H. Hai, Generators for the mod 2 cohomology of the Steinberg summand of Thom spectra over $B(\mathbf{Z}/2)^{n}$, J. Algebra 381 (2013), 164–175.
  • N. D. H. Hai, L. Schwartz and T. N. Nam, La fonction génératrice de Minc et une “conjecture de Segal” pour certains spectres de Thom, Adv. Math. 225 (2010), no. 3, 1431–1460.
  • J. C. Harris and R. J. Shank, Lannes' $T$ functor on summands of $H^{*}(B(\mathbf{Z}/p)^{s})$, Trans. Amer. Math. Soc. 333 (1992), no. 2, 579–606.
  • M. Inoue, $\mathcal{A}$-generators of the cohomology of the Steinberg summand $M(n)$, in Recent progress in homotopy theory (Baltimore, MD, 2000), 125–139, Contemp. Math., 293, Amer. Math. Soc., Providence, RI, 2002.
  • I. M. James, The topology of Stiefel manifolds, Cambridge Univ. Press, Cambridge, 1976.
  • J. Lannes, Sur les espaces fonctionnels dont la source est le classifiant d'un $p$-groupe abélien élémentaire, Inst. Hautes Études Sci. Publ. Math. 75 (1992), 135–244.
  • J. Lannes and S. Zarati, Sur les $\mathcal{U}$-injectifs, Ann. Sci. École Norm. Sup. (4) 19 (1986), no. 2, 303–333.
  • J. Lannes and S. Zarati, Sur les foncteurs dérivés de la déstabilisation, Math. Z. 194 (1987), no. 1, 25–59.
  • S. A. Mitchell and S. B. Priddy, Stable splittings derived from the Steinberg module, Topology 22 (1983), no. 3, 285–298.
  • L. Schwartz, Unstable modules over the Steenrod algebra and Sullivan's fixed point set conjecture, Chicago Lectures in Mathematics, Univ. Chicago Press, Chicago, IL, 1994.
  • S. Takayasu, On stable summands of Thom spectra of $B(\mathbf{Z}/2)^{n}$ associated to Steinberg modules, J. Math. Kyoto Univ. 39 (1999), no. 2, 377–398.